Alert archive / Kentucky / Tornado Warnings in 2015
Tornado Warning 6, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 13, 2015, 1:52 PM EDT for Campbell County, Kentucky. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 1:52 PM EDT (17:52 UTC)
- Expired
- Jul 13, 2015, 2:04 PM EDT
- In force
- 12 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
County Campbell County, KY
The radar
The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873 WFUS51 KILN 131752 TORILN KYC037-131815- /O.NEW.KILN.TO.W.0006.150713T1752Z-150713T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 152 PM EDT MON JUL 13 2015 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CAMPBELL COUNTY IN NORTHERN KENTUCKY... * UNTIL 215 PM EDT. * AT 152 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER ALEXANDRIA...MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... ALEXANDRIA...CLARYVILLE...MENTOR AND CALIFORNIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3896 8442 3899 8432 3887 8423 3883 8434 TIME...MOT...LOC 1752Z 320DEG 37KT 3895 8436 TORNADO...RADAR INDICATED $$ BINAU
1 follow-up statement
193 WWUS51 KILN 131804 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 204 PM EDT MON JUL 13 2015 KYC037-131814- /O.CAN.KILN.TO.W.0006.000000T0000Z-150713T1815Z/ CAMPBELL KY- 204 PM EDT MON JUL 13 2015 ...THE TORNADO WARNING FOR SOUTHEASTERN CAMPBELL COUNTY IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...DAMAGING WINDS ARE STILL POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3896 8442 3899 8432 3887 8423 3883 8434 $$ BINAU
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 13, 1:35 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 13, 1:35 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT MON JUL 13 2015
.SYNOPSIS...
THE COMBINATION OF A SERIES OF UPPER LEVEL DISTURBANCES AND A
MOIST AND UNSTABLE AIRMASS WILL LEAD TO SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAYS. HIGH PRESSURE
WILL BUILD DOWN FROM THE NORTH THROUGH THE MIDDLE PART OF THE
WEEK...BRINGING SOME DRIER CONDITIONS WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS WILL MOVE THROUGH DURING THE NEAR TERM ALLOWING FOR A DAMAGING
WIND THREAT. THE BEST CHANCE FOR THE DAMAGING WIND THREAT WILL BE
ACROSS WESTERN PORTIONS OF THE FA. INCREASED PRECIPITATION
CHANCES SIGNIFICANTLY TO ACCOUNT FOR THIS. KEPT FLASH FLOOD WATCH
IN PLACE ACROSS THE AREA. MADE ONLY MINOR ADJUSTMENTS TO
TEMPERATURES FOR TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE 00Z NAM AND TO A LESSER EXTENT THE 00Z GFS...ALONG WITH A FEW
OF THE CONVECTIVE ALLOWING MODELS ARE SUGGESTING THE POSSIBILITY OF
YET ANOTHER MCS WORKING INTO OUR AREA FROM THE NORTHWEST TUESDAY
MORNING. WILL TRY TO HINT AT THIS IN THE GRIDS/FORECAST...BUT
GENERALLY LIMIT POPS TO HIGHER CHANCE GIVEN THE UNCERTAINTY AND
TIMING/PLACEMENT ISSUES THAT FAR OUT. WILL THEN NUDGE POPS UP A
BIT HEADING INTO THE AFTERNOON...ESPECIALLY ACROSS OUR SOUTH AS
WE DESTABILIZE THROUGH THE AFTERNOON AND A MID LEVEL TROUGH AXIS
PIVOTS DOWN ACROSS OUR AREA. DEPENDING ON THE EXACT TIMING OF
THIS...WE COULD SEE A SEVERE THREAT AGAIN HEADING INTO TUESDAY
AFTERNOON ACROSS FAR SOUTHERN PORTIONS OF OUR FA. LOCALLY HEAVY
RAINFALL WILL AGAIN BE POSSIBLE AND WE MAY EVENTUALLY NEED TO
EXTEND THE FFA OUT THROUGH TUESDAY ACROSS PARTS OF OUR SOUTHERN
AREAS. DRIER AIR WILL BEGIN TO WORK DOWN INTO THE AREA TUESDAY
NIGHT INTO WEDNESDAY AS HIGH PRESSURE BUILDS DOWN INTO THE GREAT
LAKES.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS THE LOW PULLS EAST OF THE REGION...RIDGING CENTERED OVER
SOUTHERN PLAINS WILL KEEP ANY CONVECTIVE ACTIVITY MAINLY FOCUSED
OVER THE NORTHERN FORECAST AREA...THOUGH POP UP THUNDERSTORMS CANT
BE RULED OUT. THE RIDGING WILL ALSO ALLOW ABOVE NORMAL
TEMPERATURES TO PUSH INTO THE REGION FOR THE END OF THE PERIOD.
HAVE GENERALLY STAYED ON THE LOWER SIDE OF TEMPERATURE GUIDANCE IN
THE FIRST PART OF THE EXTENDED WITH THE MORE ZONAL PATTERN AND
ANTICIPATED CLOUD COVER...WITH HIGHER SIDE OF GUIDANCE TOWARD WEEKS
END WITH THE STRONG RIDGING.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SYSTEM MOVING THROUGH THE TAF SITES WILL BRING REDUCED
VSBYS...CIGS...WIND GUSTS...AND THUNDERSTORMS TO THE AREA AT THE
START OF THE TAF PERIOD. AFTER THIS MOVES THROUGH THERE WILL BE A
LULL AT TAF SITES EXCEPT KCVG AND KLUK WHERE SCATTERED
THUNDERSTORM ACTIVITY WILL CONTINUE. ADDITIONAL SHOWERS AND
THUNDERSTORMS MAY MOVE THROUGH OVERNIGHT ALTHOUGH THERE IS SOME
UNCERTAINTY IN LOCATION AND TIMING OF THIS FEATURE. ADDITIONAL
THUNDERSTORM ACTIVITY WILL OCCUR TUESDAY AFTERNOON AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH.
OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO
TUESDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ042-060-061-
070-071-077>079.
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KYZ089>099.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...JDR
AVIATION...NOVAKHazardous weather outlook, Jul 13, 6:05 AM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 605 AM EDT MON JUL 13 2015 OHZ026-034-035-043>046-051>056-062>065-072-074-141000- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN-LICKING-GREENE-FAYETTE-PICKAWAY-FAIRFIELD- CLINTON-HOCKING- 605 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WIND AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. INZ050-058-059-066-OHZ042-060-061-070-071-141000- WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-PREBLE-MONTGOMERY-BUTLER-WARREN- 605 AM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TUESDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. INZ073>075-080-KYZ089>099-OHZ077>079-141000- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON- CLERMONT-BROWN- 605 AM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. KYZ100-OHZ073-080>082-088-141000- LEWIS-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO- 605 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
In the hours before
Special weather statement, Jul 13, 12:21 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT MON JUL 13 2015
INZ050-058-059-066-073-074-OHZ042-051>054-060>064-070>072-077-131715-
FAYETTE IN-WAYNE IN-UNION IN-DEARBORN IN-FRANKLIN IN-RIPLEY IN-
MIAMI OH-PREBLE OH-HAMILTON OH-MONTGOMERY OH-CLINTON OH-GREENE OH-
PICKAWAY OH-DARKE OH-CLARK OH-CHAMPAIGN OH-FAYETTE OH-BUTLER OH-
MADISON OH-WARREN OH-
1221 PM EDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...SOUTHERN
WAYNE...UNION...NORTHERN DEARBORN...FRANKLIN...NORTHEASTERN RIPLEY...
MIAMI...PREBLE...NORTHWESTERN HAMILTON...MONTGOMERY...NORTHWESTERN
CLINTON...GREENE...NORTHWESTERN PICKAWAY...SOUTHERN DARKE...CLARK...
CHAMPAIGN...NORTHERN FAYETTE...BUTLER...MADISON AND NORTHERN WARREN
COUNTIES UNTIL 115 PM EDT...
AT 1221 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR URBANA TO NEAR DUBLIN...MOVING SOUTHEAST AT 40
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...HAMILTON...SPRINGFIELD...KETTERING...MIDDLETOWN...
BEAVERCREEK...FAIRFIELD...HUBER HEIGHTS...RICHMOND...FAIRBORN...
MASON...XENIA...TROY...TROTWOOD...OXFORD...MIAMISBURG...LEBANON...
FOREST PARK...SPRINGBORO AND VANDALIA.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3978 8530 3979 8522 3980 8522 3983 8514
4024 8367 3971 8313 3917 8497 3926 8530
TIME...MOT...LOC 1621Z 330DEG 35KT 4017 8373 3973 8522
BINAULocal storm report, Jul 13, 12:46 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND GST 2 NE ALPINE 39.57N 85.15W
07/13/2015 M54 MPH FAYETTE IN TRAINED SPOTTER
&&
BUTNERLocal storm report, Jul 13, 1:11 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
111 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG 1 WSW CONNERSVILLE 39.65N 85.16W
07/13/2015 FAYETTE IN PUBLIC
10-12 INCH LIMB DOWN ACROSS W 8TH STREET. TIME ESTIMATED
FROM RADAR.
&&
BUTNERLocal storm report, Jul 13, 1:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG SPRING VALLEY 39.61N 84.01W
07/13/2015 GREENE OH LAW ENFORCEMENT
TREE DOWN DUE TO THUNDERSTORM WIND ON ROXANNA NEW
BURLINGTON ROAD.
&&
JDRLocal storm report, Jul 13, 1:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TSTM WND DMG NEW LEBANON 39.75N 84.39W
07/13/2015 MONTGOMERY OH AMATEUR RADIO
4 TO 6 INCH DIAMETER TREE BRANCHES DOWN DUE TO WIND.
&&
JDRLocal storm report, Jul 13, 1:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND DMG 3 SW WASHINGTON COURT H 39.51N 83.47W
07/13/2015 FAYETTE OH PUBLIC
MULTIPLE LARGE LIMBS DOWN ACROSS US-62. TIME ESTIMATED
FROM RADAR.
&&
BUTNERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 4:15 AM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 39 hr |
| Jul 13, 12:57 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 48 min |
| Jul 13, 1:34 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Kenton | 56 min |
| Jul 13, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Lewis, Mason, Owen, Pendleton and 1 more | 47 min |
| Jul 13, 2:09 PM EDT | Tornado Warning | ILN | Bracken, Pendleton | 9 min |
| Jul 13, 2:15 PM EDT | Areal Flood Advisory | ILN | Campbell, Kenton | 3 hr |
| Jul 13, 2:21 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Grant, Owen | 114 min |
| Jul 13, 2:31 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 44 min |
| Jul 13, 2:42 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 33 min |
| Jul 13, 2:43 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 20 min |
| Jul 13, 2:56 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.